Complex Convexity of Orlicz–Lorentz Spaces and its Applications

Volume 52 / 2004

Changsun Choi, Anna Kamińska, Han Ju Lee Bulletin Polish Acad. Sci. Math. 52 (2004), 19-38 MSC: 46E30, 46E20, 46G25. DOI: 10.4064/ba52-1-3

Abstract

We give sufficient and necessary conditions for complex extreme points of the unit ball of Orlicz–Lorentz spaces, as well as we find criteria for the complex rotundity and uniform complex rotundity of these spaces. As an application we show that the set of norm-attaining operators is dense in the space of bounded linear operators from $d_*(w,1)$ into $d(w,1)$, where $d_*(w,1)$ is a predual of a complex Lorentz sequence space $d(w,1)$, if and only if $w\in c_0\setminus \ell _2$.

Authors

  • Changsun ChoiDivision of Applied Mathematics
    Korea Advanced Institute
    of Science and Technology
    373-1, Kusong-Dong, Yusong-Gu
    Taejon, 305-701, Republic of Korea
    e-mail
  • Anna KamińskaDepartment of Mathematical Sciences
    The University of Memphis
    Memphis, TN 38152, U.S.A.
    e-mail
  • Han Ju LeeDivision of Applied Mathematics
    Korea Advanced Institute
    of Science and Technology
    373-1, Kusong-Dong, Yusong-Gu
    Taejon, 305-701, Republic of Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image